Our expert says:
Candida is a commensal organism - in other words all people have candida living in the gut. If it over grows, patients present with candida vaginitis, or skin rashes in the groin or other warm, sweaty areas, or a white rash in the mouhth. Patients with HIV or cancer (being on immuno supressive drugs) may develop systemic candida causing infection in the lungs, kidneys or blood. It does not cause acne. I think you should see a dermatologist for you skin. You can take Probiotics three times a day to reduce the candida levels in the gut.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.